# SDR 9JLA2021030430702

- Difficulty date: March 2, 2021
- Submitted: March 4, 2021
- Operation: Air carrier
- Aircraft: N345HC
- Make and model: Beech 400A
- Aircraft serial: RK421
- Aircraft time: 7,278 hours, 5,902 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Asymmetry Switch
- Part number: 45AS6101525
- Part serial: 052217
- Condition: Defective
- Location: Flap System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE FLIGHT CREW REPORTED RECEIVING AN INTERMITTENT CAUTION LIGHT FLAP ASYMMETRY ANNUNCIATOR IN ALL PHASES OF FLIGHT. YELLOW MASTER CAUTION ASSOCIATED. THE MAINTENANCE TEAM TROUBLESHOT AND DETERMINED THAT THE LEFT FLAP FOLLOW UP SWITCH WAS DEFECTIVE. THE DEFECTIVE SWITCH WAS REMOVED AND AN OVERHAULED UNIT WAS INSTALLED AND ADJUSTED. OPS CHECKS WERE SATISFACTORY THE AIRCRAFT WAS THEN RETURNED TO SERVICE
